# SDR TRAX200800720

- Difficulty date: June 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 7,746 hours, 6,201 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.  ADJUSTED SERVICE DOOR PER MM REF 52-41-00 OPS CHECK OK.  (B)
